Previous |  Up |  Next


Title: Positive solutions of a certain type of two-point boundary value problems (English)
Author: Fečkan, Michal
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 41
Issue: 2
Year: 1991
Pages: 179-187
Category: math
MSC: 34B15
idZBL: Zbl 0753.34011
idMR: MR1108580
Date available: 2009-09-25T10:30:42Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] BLAT J., BROWN K. J.: Global bifurcation of positive solutions in some systems of elliptic equations.SIAM J. Math. Anal., 17, 1986, 1339-1353. Zbl 0613.35008, MR 0860917
Reference: [2] SMOLLER J.: Shock Waves and Reaction-Diffusion Equations.A Series of Comprehensive Studies in Mathematics, 258. Springer-Verlag, New York, Berlin 1983. Zbl 0508.35002, MR 0688146
Reference: [3] PROTTER M. R., WEINBERGER H. F.: Maximum Principle in Differential Equations.Prentice-Hall, Englewood Cliffs, NJ 1967. MR 0219861


Files Size Format View
MathSlov_41-1991-2_6.pdf 420.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo